2-Divisible groups over $Z$
Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 717-726
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we construct nontrivial 2-divisible groups over $Z$ which are isogenous to trivial groups and prove the following: \underline{THEOREM.} If the height h of a 2-divisible group $\{G^{(\nu)}\}$ over $Z$ is at most 4, then $\{G^{(\nu)}\}$ is isogenous to a trivial group.
@article{MZM_1976_19_5_a6,
author = {V. A. Abrashkin},
title = {2-Divisible groups over~$Z$},
journal = {Matemati\v{c}eskie zametki},
pages = {717--726},
year = {1976},
volume = {19},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a6/}
}
V. A. Abrashkin. 2-Divisible groups over $Z$. Matematičeskie zametki, Tome 19 (1976) no. 5, pp. 717-726. http://geodesic.mathdoc.fr/item/MZM_1976_19_5_a6/